ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Sen, M and Banerjee, M and Morozov, A (2015) A Generalist Predator Regulating Spread of a Wildlife Disease: Exploring Two Infection Transmission Scenarios. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 10 (2). pp. 74-95.

This list was generated on Wed Oct 16 04:57:31 2019 IST.